# SDR P5CA2021051900173

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1780-1840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1780 - 1840 RBL 55 - 77 CASTER PANEL SKIN FWD CORNER FOUND CRACK.  M/D STA 1780 - 1840 RBL 55 - 77 CASTER PNL SKIN FWD CORNER REPAIRED AS PEREO 4425A500, SRM 51-70-13 AND COMPONENT SB AND CMM.
